# SDR HNAA2021050500195

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 43,456 hours, 31,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS ILLUMINATE WHEN NO POWER APPLIED TO AIRCRAFT.   REMOVED & REPLACED #400 EMERGENCY BATTERY CHARGER ASSY IN REF TO AMM 33-50-04-000/400-801-A. PERFORMED EMERGENCY LIGHT SYSTEM OPS CHECK IAW W/C 33-70-17. OPS CHECK GOOD. SEE HA-300 SEQ #6 FOR FURTHER TROUBLESHOOTING ON PACKAGE DATED 5-4-21.
